Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 9, Pages 1693–1696 (Mi zvmmf784)  

This article is cited in 5 scientific papers (total in 5 papers)

Polyhedron combinatorial properties associated with the shortest path problem

A. N. Maksimenko

P. G. Demidov Yaroslavl State University

Full text: PDF file (675 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:9, 1611–1614

Bibliographic databases:
UDC: 519.712.63
MSC: Primary 90C57; Secondary 05C85, 68Q25, 90C35
Received: 10.02.2002

Citation: A. N. Maksimenko, “Polyhedron combinatorial properties associated with the shortest path problem”, Zh. Vychisl. Mat. Mat. Fiz., 44:9 (2004), 1693–1696; Comput. Math. Math. Phys., 44:9 (2004), 1611–1614

Citation in format AMSBIB
\Bibitem{Mak04}
\by A.~N.~Maksimenko
\paper Polyhedron combinatorial properties associated with the shortest path problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 9
\pages 1693--1696
\mathnet{http://mi.mathnet.ru/zvmmf784}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2238189}
\zmath{https://zbmath.org/?q=an:1136.90523}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 9
\pages 1611--1614


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf784
  • http://mi.mathnet.ru/eng/zvmmf/v44/i9/p1693

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Bondarenko, A. G. Brodskiy, “On random 2-adjacent 0/1-polyhedra”, Discrete Math. Appl., 18:2 (2008), 181–186  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. A. G. Brodskii, “O 2-smezhnostnykh mnogogrannikakh i konstruktsii Geila”, Model. i analiz inform. sistem, 16:2 (2009), 5–20  mathnet
    3. A. N. Maksimenko, “The common face of some $0/1$-polytopes with NP-complete nonadjacency relation”, J. Math. Sci., 203:6 (2014), 823–832  mathnet  crossref  mathscinet
    4. A. N. Maksimenko, “Kharakteristiki slozhnosti: klikovoe chislo grafa mnogogrannika i chislo pryamougolnogo pokrytiya”, Model. i analiz inform. sistem, 21:5 (2014), 116–130  mathnet
    5. V. A. Bondarenko, A. V. Nikolaev, D. A. Shovgenov, “Poliedralnye kharakteristiki zadach o sbalansirovannom i nesbalansirovannom dvudolnykh podgrafakh”, Model. i analiz inform. sistem, 24:2 (2017), 141–154  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:218
    Full text:87
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021